# SDR SWAA2022053112219

- Difficulty date: May 26, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 46,632 hours, 27,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EXIT COVER FELL OFF. / [01] SECURED MID CABIN OVERHEAD EMERGENCY LIGHT COVER LENS ON PER SIP
